# SDR ASOA2013050103465

- Difficulty date: April 10, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 21,540 hours, 20,582 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACKS FROM FS 559+86 TO 559+96 AT LBL 9 AND RBL 9 ARE CORRODED BEYOND ALLOWABLE LIMITS IAW SRM 53-61-49.  R & R CORRODED CARGO TRACKS WITH NEW SERVICEABLE TRACKS IAW SRM 51-40-11 & 51-41-04.
